CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Distributed Nash equilibrium seeking for aggregative games with coupled constraints 期刊论文
AUTOMATICA, 2017, 卷号: 85, 页码: 179-185
Authors:  Liang, Shu;  Yi, Peng;  Hong, Yiguang
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Distributed algorithms  Aggregative games  Generalized Nash equilibrium  Projected dynamics  Coupled constraints  
Multistep Schemes for Forward Backward Stochastic Differential Equations with Jumps 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 69, 期号: 2, 页码: 651-672
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Multistep scheme  Jump-diffusion process  Forward backward stochastic differential equation with jumps  
An effective hybrid particle swarm optimization for batch scheduling of polypropylene processes 期刊论文
COMPUTERS & CHEMICAL ENGINEERING, 2010, 卷号: 34, 期号: 4, 页码: 518-528
Authors:  Liu, Bo;  Wang, Ling;  Liu, Ying;  Qian, Bin;  Jin, Yi-Hui
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Particle swarm optimization  Polypropylene batch  Batch scheduling  Multi-stage flow shop  Hybrid flow shop  Simulated annealing  Zero-wait  No intermediate storage  
Quasi sure analysis of local times of anticipating smooth semimartingales 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2007, 卷号: 131, 期号: 8, 页码: 697-715
Authors:  Cao, Guilan;  He, Kai;  Liang, Zongxia
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Sobolev space  anticipating smooth semimartingales  generalized local time  quadratic variation  quasi sure convergence  (alpha, p)-modification  
Neighbourhood selection for local modelling and prediction of hydrological time series 期刊论文
JOURNAL OF HYDROLOGY, 2002, 卷号: 258, 期号: 1-4, 页码: 40-57
Authors:  Jayawardena, AW;  Li, WK;  Xu, P
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
local models  chaos  neighbourhood selection  generalized degrees of freedom  hydrological time series  
Chaos and asymptotical stability in discrete-time recurrent neural networks with generalized input-output function 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 2, 页码: 193-200
Authors:  Wang, JL;  Chen, LN;  Jing, ZJ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
chaos  asymptotical stability  bifurcation  neural network  snap-back repeller